# SDR IPXA2020052765791

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 64,912 hours, 18,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PRESSURE LIGHT INOP. DEFERRED IAW MEL 25-61-2 DMP C/W PLACARD INSTALLED.REPLACED REMOTE PRESSURE INDICATOR ASSY. PER MM 25-61-04-401, SYS OPS NORMALLY CLEARS M 708175. ESR 25-61-05-01-165.
